# SDR SWAA2021091011165

- Difficulty date: August 5, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Cracked
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OUTBOARD FAN COWL SUPPORT BRACKET LOC. INTERNAL AREA ACCESS DOOR 424AR ON ENGINE 2 ; 2021-368631 / [01] MEASURED OF CRACK OUTBOARD FAN COWL SUPPORT BRACKET LOC. INTERNAL AREA ACCESS DOOR 424AR ON ENGINE 2. L: 0.625 INCH TOOL USED P/N: 500-172-30; S/N: 15237811; DUE DATE: 11MAY22; [02] REMOVED OUTBOARD FAN COWL SUPPORT BRACKET LOC. INTERNAL AREA ACCESS DOOR 424AR ON ENGINE 2 DUE TO NOT FOUND ALLOWABLE DAMAGE IN STM B737-700 FOR CRACK ON SUPPORT BRACKET MUST BE REPLACE AND PERFORMED VISUAL INSPECTION NOT FOUND MORE DAMAGE; [03] STEP 1 AND STEP 2 COMPLETE; [06] INSTALLED OUTBOARD FAN COWL SUPPORT BRACKET LOC. INTERNAL AREA ACCESS DOOR 424AR ON ENGINE 2 IAW CMM 71-13-30; [07] STEP 6 COMPLETED; [08] CORRECTED STEP 2 REMOVED OUTBOARD FAN COWL SUPPORT BRACKET LOC. INTERNAL AREA ACCESS DOOR 424AR ON ENGINE 2 IAW B737-700 SRM 51-40-02. DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM B737-700 FOR CRACK ON SUPPORT BRACKET MUST BE REPLACE AND PERFORMED VISUAL INSPECTION NOT FOUND MORE DAMAGE; [09] STEP 8 COMPLETE; [10] REPLACED OUTBOARD FAN COWL SUPPORT BRACKET LOC. INTERNAL AREA ACCESS DOOR 424AR ON ENGINE 2 IAW CMM 71-13-30 AND SRM 51-40-02 P/N USED 314-2259-4 PO 2021-183887 1; [11] REPLACED OUTBOARD FAN COWL SUPPORT BRACKET LOC. INTERNAL AREA ACCESS DOOR 424AR ON ENGINE 2 IAW CMM 71-13-30 AND SRM 51-40-02 P/N USED 314-2259-4 PO 2021-183887 1 TASK COMPLETED
